# SDR DL738030528

- Difficulty date: June 7, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 4,188 hours, 2,026 cycles
- Engine: Ge CFM567B24
- Engine time: 4,407 hours, 2,135 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 106200817
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BLEED TRIP OFF.  T/S PER FIM 36-10-TASK-801.  HOOKED UP AIR SOURCE PER FIM.  NO LEAKS NOTED.  RECONNECTED MUSCLE LINE AT TEE.  REPLACED HIGH PRESSURE BLEED 390 TEMP SENSOR AND 490 TEMP SWITCH PER M/M.  PERFORMED PNEUMATIC CHECK OUT PER PFHB.  OP CKS GOOD.  RAN ENGINE AT 80 P/C FOR 5 MINUTES.  NO BLEED TRIP.
